CSpace  > 应用数学研究所
正泛函的积分表示定理和零容集的刻画
董昭; 巩馥洲
2000
Source Publication系统科学与数学
ISSN1000-0577
Volume020Issue:002Pages:160
Abstract设X是Hausdorff拓扑空间,m是其Borel域B(X)上的有限测度。{Tt}〉0是L^p(X;m)(p〉1)上的次马氏半群。Fr,p是由该半群生成的Sobolev空间。Capr,p(.)(r〉0,p〉1)是相应的容度。本文在一定条件下证明了对任意Fr,p中的正泛函ψ,存在X上唯一的σ-有限测度μψ,使得F,r,p「u,ψ」F^*r,p=∫Xu(x)μψ(dx),u∈Fr,p,并且对任意B∈B
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46197
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
董昭,巩馥洲. 正泛函的积分表示定理和零容集的刻画[J]. 系统科学与数学,2000,020(002):160.
APA 董昭,&巩馥洲.(2000).正泛函的积分表示定理和零容集的刻画.系统科学与数学,020(002),160.
MLA 董昭,et al."正泛函的积分表示定理和零容集的刻画".系统科学与数学 020.002(2000):160.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董昭]'s Articles
[巩馥洲]'s Articles
Baidu academic
Similar articles in Baidu academic
[董昭]'s Articles
[巩馥洲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董昭]'s Articles
[巩馥洲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.